# SDR AALA201703209008

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 47,509 hours, 27,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2134
- Condition: No Test
- Location: Emergency Lights
- Part time: 48,198 hours, 27,662 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EMERGENCY LIGHTS FAIL PERIODIC SERVICE CHECK. REPLACED EPSU 10WL AND BATTERY IAW AMM 33-51-38. PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.  AIRCRAFT WAS GROUNDED.
